Article citationsMore>>

J. Y. Park and P. C. B. Phillips, “Asymptotics for Nonlinear Transformations of Integrated Time Series,” Econometric Theory, Vol. 15, No. 3, 1999, pp. 269-298. doi:10.1017/S0266466699153015

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top